# SDR UIEA2021033000764

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Transmitter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL TRANSMIITTER (PRESS) CONNECTOR IS DAMAGED( REPLACED #2 ENG FUEL PRESS TY CONNECTOR  D10998 PER SWPM 20-63-00 & W/D 73-33-11  ENG #2 RUN UP; L  PRESS IND.  NORMAL PER AMM  73-33-00 )
